# SDR AALA201704179032

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 24,278 hours, 9,623 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR INDICATES LOW PRESSURE ON CIDS AND POSSIBLE LOW PRESSUREON SLIDE DOOR GAUGE. SERVICED THE DOOR EMERGENCY ASSIST BOTTLE.
